# SDR UPS03240294

- Difficulty date: February 20, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344 & 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CORROSION ON SEAT TRACK LBL 42.84 BETWEEN BS 344 & 480     SEAT TRACK REMOVED IAW SRM 51-30-2.  NEW SEAT TRACK FABRICATED IAW S RM 51-20-1. NEW SEAT TRACK REPROECTED IAW SRM 51-10-2.NEW SEAT TRACK  INSTALLED IAW SRM 51-30-2
